# SDR DALA1111789873

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 351 LONGERON 17L IS CRACKED.  REMOVED FORWARD AND AFT SPLICE.  TRIMMED LONGERON GAP IS NOW .125 FORWARD AND AFT AND INSTALLED IAW SRM DC9 51-30-05 AND 53-02 FIG 18 SHEET 1 PAGE 50.B 487521 117542 17 FEB 11 P-117.  REQUIRED INSPECTION COMPLETED BY Q-967 284419.
